MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information from section a1 patient identifier: sid (b)(6).All available patient information has been included.No additional patient details are available.This report is being filed on an international product, list number 01l86-01 that has a similar product distributed in the us, list number 1l86-01 / 40 / 84 / 98, with 510k status of exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false reactive architect toxo igm and provided the following data: on (b)(6) 2025, sample id (b)(6), initial result was 5.07 (reactive) and repeat results were 0.05 (non-reactive) and 0.05 (non-reactive).Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The archictect i1000sr, serial # (b)(6) was evaluated it was determined that the trigger cap was damaged, and replacement of the arc sens lvl trg was required, which resolved the issue.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The instrument service history review revealed no additional complaints associated with the customer reported event.A review of tracking and trending did not identify an increase in complaint activity for the arc sens lvl trg with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues for the arc sens lvl trg as it relates to the customer reported event.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the archictect i1000sr, serial # (b)(6) arc sens lvl trg.
 
Event or Problem Description
The customer reported false reactive architect toxo igm and provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 5.07 (reactive) and repeat results were 0.05 (non-reactive) and 0.05 (non-reactive).Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23390024
Report Number3016438761-2025-00626
Device Sequence Number9945286
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TOXO-M 100T, 06C20-25, 74389BE00; ARC TOXO-M 100T, 06C20-25, 74389BE00
Patient SexUnknown